
Advil Sinus Congestion & Pain - 10 Count
$7.99
$0.80 each
Description
When sinus and cold symptoms set in, trust the only over-the-counter cold medicine with the speed and strength of Advil. Advil Sinus Congestion and Pain is anon-drowsy tablet formulated with a proven nasal decongestant (Phenylephrine HCI) for powerful relief of cold symptoms, sinus pressure and congestion. The nasal decongestant reduces nasal swelling to re-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulated for those 12 years of age and older–review all labeled directions and warnings prior to use.Ingredients
(In Each Tablet) Ibuprofen 200 Mg (Nsaid)* Purposes Pain Reliever/Fever Reducer Phenylephrine Hcl 10 Mg Purposes Nasal Decongestant, Acesulfame Potassium, Artificial Flavor, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-Chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Sodium Lauryl Sulfate, Stearic Acid, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan GumProduct Number: 00305730199117
Often bought with
Description
When sinus and cold symptoms set in, trust the only over-the-counter cold medicine with the speed and strength of Advil. Advil Sinus Congestion and Pain is anon-drowsy tablet formulated with a proven nasal decongestant (Phenylephrine HCI) for powerful relief of cold symptoms, sinus pressure and congestion. The nasal decongestant reduces nasal swelling to re-open airways, while the pain reliever and fever reducer (Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), helps address pain symptoms associated with the common cold. Treat your multi-symptom cold with just one coated tablet and get fast, powerful relief with Advil. Adult Advil is formulated for those 12 years of age and older–review all labeled directions and warnings prior to use.Product Number: 00305730199117
Often bought with